Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hello, I had depression and I'm taking medicines bupropion 150 xl in the morning along with censpram 10 mg with 0.25 mg clonotril. And censpram 10 mg along with a sleeping pill at night. I took them for 40 days n now I felt relieved so my doctor removed clonotril 0.25 mg. Due to which I again start to feel anxiety n feel I should remain in the bed. Bt then these things faded away. It's been 20 days since clonotril 0.25 mg has been removed. And two days ago suddenly I felt anxiety. And day by day it's intensity got reduced. Does these sudden anxiety attacks happen? What should I do?

3 Doctors Answered
Hello user, it is a wise decision to stop clonotril, majority of patients stabilize after some days, but if your frequency of anxiety attacks increases you may need to start it again thank you.
Hi lybrate-user, kindly consult your psychiatrist regarding medicine and its side effect. Moreover sudden attack of anxiety happens sometimes. Parts of ups and down. But develop self motivation. Change your lifestyle according to your health and nature. Stop overthinking. Avoid sedentary lifestyle. Drink 8-10 glasses of water everyday. Do meditation/yoga/exercises/ any physical activities.
Dear Lybrate user, have a talk with your psychiatrist and mention him the issues you're going through and accordingly the medication dozes will be altered. Along with medication consider the option of going for therapy session, cbt. This will help you with anxiety and the thoughts that you get. Adding to that, practice mindful breathing and meditation. It not only helps you to stay calm and peaceful but also helps in building awareness and relaxation.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.